# SDR ASOA2013073108821

- Difficulty date: July 14, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 31,053 hours, 27,729 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 231ALF HAS FIVE SCREW INSERTS AND 1 METAL SQUARE PAD THAT IS CORRODED.  R & R WITH NEW SERVICEABLE INSERTS IAW SRM 51-74-06-02.  METAL PAD IS COMPLETELY GONE CLEAED UP AREA IAW SRM 51-21-06.  REPAIRED POTTED AREA IAW HEXCEL CMM REPAIR METHOD (F) INSTALLED METAL SHIM IAW HEXCEL CMM REPAIR METHOD E.  REPAIR CLASSIFIED AS MAJOR.
